MathSciNet Relay Station
MathSciNet bibliographic data
MR1460126 57S20 (57S25)
Cairns, Grant; Ghys, Étienne The local linearization problem for smooth ${\rm SL}(n)$-actions. Enseign. Math. (2) 43 (1997), no. 1-2, 133–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement